Moduli of continuity of selections from nonconvex maps

Alberto Bressan, Fabio Ancona

Research output: Contribution to journalArticle

Abstract

We consider two continuous selection problems related to the differential inclusion {Mathematical expression} ∈F(t, x). Assuming that F is Hölder or Lipschitz continuous with compact, not necessarily convex values, we provide estimates on the modulus of continuity of these selections.

Original languageEnglish (US)
Pages (from-to)47-63
Number of pages17
JournalSet-Valued Analysis
Volume1
Issue number1
DOIs
StatePublished - Mar 1 1993

Fingerprint

Continuous Selection
Modulus of Continuity
Differential Inclusions
Lipschitz
Estimate

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Cite this

Bressan, Alberto ; Ancona, Fabio. / Moduli of continuity of selections from nonconvex maps. In: Set-Valued Analysis. 1993 ; Vol. 1, No. 1. pp. 47-63.
@article{549b59cff21744d285f40b1b961c9e38,
title = "Moduli of continuity of selections from nonconvex maps",
abstract = "We consider two continuous selection problems related to the differential inclusion {Mathematical expression} ∈F(t, x). Assuming that F is H{\"o}lder or Lipschitz continuous with compact, not necessarily convex values, we provide estimates on the modulus of continuity of these selections.",
author = "Alberto Bressan and Fabio Ancona",
year = "1993",
month = "3",
day = "1",
doi = "10.1007/BF01039290",
language = "English (US)",
volume = "1",
pages = "47--63",
journal = "Set-Valued and Variational Analysis",
issn = "1877-0533",
publisher = "Springer Verlag",
number = "1",

}

Moduli of continuity of selections from nonconvex maps. / Bressan, Alberto; Ancona, Fabio.

In: Set-Valued Analysis, Vol. 1, No. 1, 01.03.1993, p. 47-63.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Moduli of continuity of selections from nonconvex maps

AU - Bressan, Alberto

AU - Ancona, Fabio

PY - 1993/3/1

Y1 - 1993/3/1

N2 - We consider two continuous selection problems related to the differential inclusion {Mathematical expression} ∈F(t, x). Assuming that F is Hölder or Lipschitz continuous with compact, not necessarily convex values, we provide estimates on the modulus of continuity of these selections.

AB - We consider two continuous selection problems related to the differential inclusion {Mathematical expression} ∈F(t, x). Assuming that F is Hölder or Lipschitz continuous with compact, not necessarily convex values, we provide estimates on the modulus of continuity of these selections.

UR - http://www.scopus.com/inward/record.url?scp=34250080687&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34250080687&partnerID=8YFLogxK

U2 - 10.1007/BF01039290

DO - 10.1007/BF01039290

M3 - Article

VL - 1

SP - 47

EP - 63

JO - Set-Valued and Variational Analysis

JF - Set-Valued and Variational Analysis

SN - 1877-0533

IS - 1

ER -